I had half a cc of restylane 3 weeks ago in my top lip and since then my sinuses have been killing me and I have headaches daily. Im not sure if this is my nerves and anxiety or is there a link from restylane. I have asked a ton of people who get it done and they think its in my mind. Any advice would be greatly appreciated.
Headaches and Sinus Problems After Restylane Injections
Doctor Answers (4)
Restylane in lip does not cause headache or sinus problems.
The Restylane did not cause your symptoms. Did you have infraorbital nerve blocks for anesthesia before the Restylane? The only possible connection is that the nerve block needle caused a little nerve damage which is causing facial pain.
I don’t think the headaches and sinus problems are related to having Restylane injections
I don’t think the headaches and sinus problems are related to having Restylane injections in your lips.
Restylane does NOT cause Sinusitis or Sinus Headaches
I have been using Restylane since the day it was FDA approved in this country and have never come across a similar complaint. There is no anatomical way a small injection of Restylane in the upper lip may end up filling one, much less both, maxillary sinuses, without the injector's knowledge.
I think your best course of action is to have a MRI or CT of the head looking at your sinuses after seeing a ENT surgeon. He is best trained to advise you on your treatment.
You might also like...
Sinus pressure after lip injections
It is difficult to imagine that the filler could have traveled somehow to block the sinuses. If venous drainage is compressed near the corner of the lip from veins that run up along the nose, then possibly there might be pressure in the upper head but it wouldn't be the sinuses. You could see an ENT physician (ear, nose and throat, an otorhinolaryngologist) who can do endoscopy of the sinuses and even order a scan for your sinuses to reassure you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.